Über die Singularitäten der Mellin-Transformierten.

G. Doetsch

Mathematische Annalen (1954/55)

  • Volume: 128, page 171-176
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Doetsch, G.. "Über die Singularitäten der Mellin-Transformierten.." Mathematische Annalen 128 (1954/55): 171-176. <http://eudml.org/doc/160400>.

author = {Doetsch, G.},
journal = {Mathematische Annalen},
keywords = {Integralgleichungen. Integraltransformationen.},
pages = {171-176},
title = {Über die Singularitäten der Mellin-Transformierten.},
url = {http://eudml.org/doc/160400},
volume = {128},
year = {1954/55},

AU - Doetsch, G.
TI - Über die Singularitäten der Mellin-Transformierten.
JO - Mathematische Annalen
PY - 1954/55
VL - 128
SP - 171
EP - 176
KW - Integralgleichungen. Integraltransformationen.
UR - http://eudml.org/doc/160400
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.